Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 185 - 190

Canonical Analysis of Symmetry Enhancement with Gauged Grassmannian Model

Authors
Sang-Ok Hahn, Phillial Oh, Cheonsoo Park, Sunyoung Shin
Corresponding Author
Sang-Ok Hahn
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.25How to use a DOI?
Abstract
We study the Hamiltonian structure of the gauge symmetry breaking and enhancment. After giving a general discussion of these phenomena in terms of the constrained phase space, we perform a canonical analysis of the Grassmannian nonlinear sigma model coupled with Chern-Simons term, which contains a free parameter governing explicit symmetry enhancement breaking according to U(n + m) U(n) × U(m).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
185 - 190
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.25How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Sang-Ok Hahn
AU  - Phillial Oh
AU  - Cheonsoo Park
AU  - Sunyoung Shin
PY  - 2004
DA  - 2004/10
TI  - Canonical Analysis of Symmetry Enhancement with Gauged Grassmannian Model
JO  - Journal of Nonlinear Mathematical Physics
SP  - 185
EP  - 190
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.25
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.25
ID  - Hahn2004
ER  -